# SDR SWAA2022010450041

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 440-500b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 440+17; BS 460+7; BS 480+3;+12; BS 500+9; +14; BS 500A+10; BS 500B+14;+18 LBL 24 ; / [01] EVALUATED CORROSION AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 440+17 LBL 24 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 S/N UNKNOWN; [02] VERIFIED EVALUATED CORROSION AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 440+17 LBL 24 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 S/N UNKNOWN; [03] BEGAN LOCATING AND DRILLING NEW FCB FLOOR TO SIDEWALL SUPPORT BS396 - BS500D; LBL25; WL156. PER DWG143A7500 AND SRM 51-40-05-0G-0.; [04] LOCATED AND DRILLED NEW FCB L/H FLOOR TO SIDEWALL SUPPORT BS396 - BS500D; LBL25; WL156. PER DWG 143A7500 AND SRM 51-40-05-0G-0; [05] VERIFIED CORRECTIVE ACTIONS STEP 4.; [06] VERIFIED COMPLETED.
